# SDR CA030305008

- Difficulty date: February 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 210-5
- Aircraft time: 5,765 hours
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: D3A36C435A
- Condition: Failed
- Location: Blade Angles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NEW PROPELLER STC SA00920CH.  ONLY OBTAIN 2300 RPM STATIC, SHOULD BE 2600 RPM.  FOUND BLADE LOW END STOPS INCORRECTLY SET.- PROP RETURNED TO OBTAIN NEEDED 2600 RPM.  ERROR IN ENGINEERING APPROVAL AT MCCAULEY INCORRECT BLADE ANGLES.
